Gonçalves, Patrícia; Perkowski, Nicolas; Simon, Marielle
Derivation of the stochastic Burgers equation with Dirichlet boundary conditions from the WASEP
Annales Henri Lebesgue, Volume 3  (2020), p. 87-167

Metadata

KeywordsStochastic Burgers Equation, KPZ universality class, WASEP, Dirichlet boundary conditions

Abstract

We consider the weakly asymmetric simple exclusion process on the discrete space {1,,n-1}(n), in contact with stochastic reservoirs, both with density ρ(0,1) at the extremity points, and starting from the invariant state, namely the Bernoulli product measure of parameter ρ. Under time diffusive scaling tn 2 and for ρ=1 2, when the asymmetry parameter is taken of order 1/n, we prove that the density fluctuations at stationarity are macroscopically governed by the energy solution of the stochastic Burgers equation with Dirichlet boundary conditions, which is shown to be unique and to exhibit different boundary behavior than the Cole–Hopf solution.


References

[BG97] Bertini, Lorenzo; Giacomin, Giambattista Stochastic Burgers and KPZ equations from particle systems, Commun. Math. Phys., Volume 183 (1997) no. 3, pp. 571-607 | Article | MR 1462228 | Zbl 0874.60059

[BGS16] Blondel, Oriane; Gonçalves, Patrícia; Simon, Marielle Convergence to the stochastic Burgers equation from a degenerate microscopic dynamics, Electron. J. Probab., Volume 21 (2016), 69, 25 pages | Article | MR 3580035 | Zbl 1354.60114

[CLO01] Chang, Chih-Chung; Landim, Claudio; Olla, Stefano Equilibrium fluctuations of asymmetric simple exclusion processes in dimension d3, Probab. Theory Relat. Fields, Volume 119 (2001) no. 3, pp. 381-409 | Article | Zbl 1006.60096

[Cor12] Corwin, Ivan The Kardar–Parisi–Zhang equation and universality class, Random Matrices Theory Appl., Volume 1 (2012) no. 1, 1130001, 76 pages | Article | MR 2930377 | Zbl 1247.82040

[CS18] Corwin, Ivan; Shen, Hao Open ASEP in the weakly asymmetric regime, Commun. Pure Appl. Math., Volume 71 (2018) no. 10, pp. 2065-2128 | Article | MR 3861074 | Zbl 1410.82014

[CST18] Corwin, Ivan; Shen, Hao; Tsai, Li-Cheng ASEP(q,j) converges to the KPZ equation, Ann. Inst. Henri Poincaré, Probab. Stat., Volume 54 (2018) no. 2, pp. 995-1012 | Article | MR 3795074 | Zbl 1391.60155

[CT17] Corwin, Ivan; Tsai, Li-Cheng KPZ equation limit of higher-spin exclusion processes, Ann. Probab., Volume 45 (2017) no. 3, pp. 1771-1798 | Article | MR 3650415 | Zbl 1407.60120

[DGP17] Diehl, Joscha; Gubinelli, Massimiliano; Perkowski, Nicolas The Kardar–Parisi–Zhang equation as scaling limit of weakly asymmetric interacting Brownian motions, Commun. Math. Phys., Volume 354 (2017) no. 2, pp. 549-589 | Article | MR 3663617 | Zbl 1378.60116

[DT16] Dembo, Amir; Tsai, Li-Cheng Weakly asymmetric non-simple exclusion process and the Kardar–Parisi–Zhang equation, Commun. Math. Phys., Volume 341 (2016) no. 1, pp. 219-261 | Article | MR 3439226 | Zbl 1342.82094

[FGN13] Franco, Tertuliano; Gonçalves, Patrícia; Neumann, Adriana Phase transition in equilibrium fluctuations of symmetric slowed exclusion, Stochastic Processes Appl., Volume 123 (2013) no. 12, pp. 4156-4185 | Article | MR 3096351 | Zbl 1296.60261

[FGN17] Franco, Tertuliano; Gonçalves, Patrícia; Neumann, Adriana Equilibrium fluctuations for the slow boundary exclusion process, From Particle Systems to Partial Differential Equations, Springer (Springer Proceedings in Mathematics & Statistics) Volume 209 (2017), pp. 177-197 | MR 3746752 | Zbl 1387.60142

[FGS16] Franco, Tertuliano; Gonçalves, Patrícia; Simon, Marielle Crossover to the stochastic Burgers equation for the WASEP with a slow bond, Commun. Math. Phys., Volume 346 (2016) no. 3, pp. 801-838 | Article | MR 3537337 | Zbl 1356.60169

[Fre85] Freidlin, Mark Functional integration and partial differential equations, Princeton University Press, Annals of Mathematics Studies, Volume 109 (1985), x+545 pages | Article | MR 833742 | Zbl 0568.60057

[GH18] Gerencsér, Máté; Hairer, Martin Singular SPDEs in domains with boundaries, Probab. Theory Relat. Fields, Volume 173 (2018) no. 3-4, pp. 697-758 | Article | MR 3936145 | Zbl 1411.60097

[GIP15] Gubinelli, Massimiliano; Imkeller, Peter; Perkowski, Nicolas Paracontrolled distributions and singular PDEs, Forum Math. Pi, Volume 3 (2015), e6, 75 pages | MR 3406823 | Zbl 1333.60149

[GJ13] Gubinelli, Massimiliano; Jara, Milton Regularization by noise and stochastic Burgers equations, Stoch. Partial Differ. Equ., Anal. Comput., Volume 1 (2013) no. 2, pp. 325-350 | MR 3327509 | Zbl 1312.35150

[GJ14] Gonçalves, Patrícia; Jara, Milton Nonlinear fluctuations of weakly asymmetric interacting particle systems, Arch. Ration. Mech. Anal., Volume 212 (2014) no. 2, pp. 597-644 | Article | MR 3176353 | Zbl 1293.35336

[GJ17] Gonçalves, Patrícia; Jara, Milton Stochastic Burgers equation from long range exclusion interactions, Stochastic Processes Appl., Volume 127 (2017) no. 12, pp. 4029-4052 | Article | MR 3718105 | Zbl 1374.60193

[GJS15] Gonçalves, Patrícia; Jara, Milton; Sethuraman, Sunder A stochastic Burgers equation from a class of microscopic interactions, Ann. Probab., Volume 43 (2015) no. 1, pp. 286-338 | Article | MR 3298474 | Zbl 1311.60069

[GJS17] Gonçalves, Patrícia; Jara, Milton; Simon, Marielle Second order Boltzmann–Gibbs principle for polynomial functions and applications, J. Stat. Phys., Volume 166 (2017) no. 1, pp. 90-113 | Article | MR 3592852 | Zbl 1367.35175

[GLM17] Gonçalves, Patrícia; Landim, Claudio; Milanés, Aniura Nonequilibrium fluctuations of one-dimensional boundary driven weakly asymmetric exclusion processes, Ann. Appl. Probab., Volume 27 (2017) no. 1, pp. 140-177 | Article | MR 3619785 | Zbl 1362.60085

[Gon08] Gonçalves, Patrícia Central limit theorem for a tagged particle in asymmetric simple exclusion, Stochastic Processes Appl., Volume 118 (2008) no. 3, pp. 474-502 | Article | MR 2389054 | Zbl 1134.60057

[GP16] Gubinelli, Massimiliano; Perkowski, Nicolas The Hairer–Quastel universality result at stationarity, RIMS Kôkyûroku Bessatsu, Volume B59 (2016), pp. 101-115 | Zbl 1371.35375

[GP18a] Gubinelli, Massimiliano; Perkowski, Nicolas Energy solutions of KPZ are unique, J. Am. Math. Soc., Volume 31 (2018) no. 2, pp. 427-471 | Article | MR 3758149 | Zbl 1402.60077

[GP18b] Gubinelli, Massimiliano; Perkowski, Nicolas Probabilistic approach to the stochastic Burgers equation, Stochastic partial differential equations and related fields, Springer (Springer Proceedings in Mathematics & Statistics) Volume 229 (2018), pp. 515-527 | Article | MR 3828193 | Zbl 1405.35262

[Gär87] Gärtner, Jürgen Convergence towards Burger’s equation and propagation of chaos for weakly asymmetric exclusion processes, Stochastic Processes Appl., Volume 27 (1987) no. 2, pp. 233-260 | Article | MR 931030 | Zbl 0643.60094

[Hai13] Hairer, Martin Solving the KPZ equation, Ann. Math., Volume 178 (2013) no. 2, pp. 559-664 | Article | MR 3071506 | Zbl 1281.60060

[Hai14] Hairer, Martin A theory of regularity structures, Invent. Math., Volume 198 (2014) no. 2, pp. 269-504 | Article | MR 3274562 | Zbl 1332.60093

[Jan97] Janson, Svante Gaussian Hilbert spaces, Cambridge University Press, Cambridge Tracts in Mathematics, Volume 129 (1997), x+340 pages | Article | MR 1474726 | Zbl 0887.60009

[KL99] Kipnis, Claude; Landim, Claudio Scaling limits of interacting particle systems, Springer, Grundlehren der Mathematischen Wissenschaften, Volume 320 (1999) | MR 1707314 | Zbl 0927.60002

[KLO12] Komorowski, Tomasz; Landim, Claudio; Olla, Stefano Fluctuations in Markov processes, Springer, Grundlehren der Mathematischen Wissenschaften, Volume 345 (2012), xviii+494 pages | MR 2952852 | Zbl 1396.60002

[KPZ86] Kardar, Mehran; Parisi, Giorgio; Zhang, Yi-Cheng Dynamic scaling of growing interfaces, Phys. Rev. Lett., Volume 56 (1986) no. 9, pp. 889-892 | Article | Zbl 1101.82329

[LCL07] Lyons, Terry J.; Caruana, Michael; Lévy, Thierry Differential equations driven by rough paths, Springer, Lecture Notes in Mathematics, Volume 1908 (2007), xviii+109 pages | MR 2314753 | Zbl 1176.60002

[LMO08] Landim, Claudio; Milanés, Aniura; Olla, Stefano Stationary and non-equilibrium fluctuations in boundary driven exclusion processes, Markov Process. Relat. Fields, Volume 14 (2008) no. 2, pp. 165-184 | Zbl 1157.60087

[Nua06] Nualart, David The Malliavin calculus and related topics, Springer, Probability and Its Applications (2006), xiv+382 pages | MR 2200233 | Zbl 1099.60003

[Pap90] Papanicolaou, Vassilis G. The probabilistic solution of the third boundary value problem for second order elliptic equations, Probab. Theory Relat. Fields, Volume 87 (1990) no. 1, pp. 27-77 | Article | MR 1076956 | Zbl 0688.60063

[Par19] Parekh, Shalin The KPZ Limit of ASEP with Boundary, Commun. Math. Phys., Volume 365 (2019) no. 2, pp. 569-649 | Article | MR 3907953 | Zbl 07020842

[QS15] Quastel, Jeremy; Spohn, Herbert The one-dimensional KPZ equation and its universality class, J. Stat. Phys., Volume 160 (2015) no. 4, pp. 965-984 | Article | Numdam | MR 3373647 | Zbl 1327.82069

[Qua12] Quastel, Jeremy Introduction to KPZ, Current developments in mathematics, 2011, International Press. (2012), pp. 125-194 | MR 3098078 | Zbl 1316.60019

[Spo17] Spohn, Herbert The Kardar–Parisi–Zhang equation: a statistical physics perspective, Stochastic processes and random matrices, Oxford University Press (2017), pp. 177-227 | MR 3728716 | Zbl 1403.35295

[Wal86] Walsh, John B. An introduction to stochastic partial differential equations, École d’été de probabilités de Saint-Flour, XIV—1984, Springer (Lecture Notes in Mathematics) Volume 1180 (1986), pp. 265-439 | Article | MR 876085 | Zbl 0608.60060

[You36] Young, Laurence C. An inequality of the Hölder type, connected with Stieltjes integration, Acta Math., Volume 67 (1936) no. 1, pp. 251-282 | Article | Zbl 0016.10404